Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Amenability of Banach and C$ ^*$-algebras generated by unitary representations


Author: Ross Stokke
Journal: Proc. Amer. Math. Soc. 136 (2008), 1477-1487
MSC (2000): Primary 22D10, 22D25, 43A30
Published electronically: December 18, 2007
MathSciNet review: 2367122
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the amenability of a locally compact group $ G$ in relation to the amenability properties of a variety of $ C^*$-algebras and (quantized/dual) Banach algebras naturally associated to a unitary representation of $ G$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 22D10, 22D25, 43A30

Retrieve articles in all journals with MSC (2000): 22D10, 22D25, 43A30


Additional Information

Ross Stokke
Affiliation: Department of Mathematics and Statistics, University of Winnipeg, 515 Portage Avenue, Winnipeg, Canada R3B 2E9
Email: r.stokke@uwinnipeg.ca

DOI: http://dx.doi.org/10.1090/S0002-9939-07-09221-0
PII: S 0002-9939(07)09221-0
Received by editor(s): July 26, 2006
Published electronically: December 18, 2007
Additional Notes: This research was supported by NSERC grant 298444-04
Communicated by: N. Tomczak-Jaegermann
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.